Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Possible lesions in the liver and kidneys. Have weight loss and anemia. Cancer chances?

My dad has been to the hospital today and has been told that he has leisions on his spleen and possibly kidneys. He has lost over 3 stone in the last couple of months and has developed anaemia . He is waiting to have an ultra sound scan. He has had camera down throat and up back passage and it is all clear. What could be causing this? We are thinking cancer. How will they treat this? He is in no pain or discomfort.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Oncologist, Radiation 's  Response
with this limited information any opinion can not be given. lesion in spleen and kidney may be due to congenital cysts , but whether those lesions are pathological can be commented by expert radiologist. if any suspicious lesion in kidney found then according to the size partial nephrectomy or radical nephrectomy can be done. Consult your general surgeon.
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor